# SDR DXTA200702725

- Difficulty date: December 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 7,179 hours, 5,876 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ESTABLISHING A POSITIVE RATE FOR TAKEOFF, ATTEMPTED TO RETRACT MLG. MLG HANDLE WOULD NOT RETRACT. NOTICED ALL LIGHTS EXTINGUISHED AND CB BREAKER POPPED. MLG CB WOULD NOT RESET,  MANUALLY EXTENDED MLG AS A PRECATIONARY MEASURE AND LANDED SAFELY.  RESET CIRCUIT BREAKER AND JACKED ACFT TO PERFORM RETRACTION/ EXTENSION CHECK SERVICED GEAR BLOW DOWN BOTTLE AND RESET HANDLE AND VALVE. CLEANED CONNECTORS IN WHEEL  WELLS. INSPECTED ALL WING ACCESSABLE IN WHEEL WELLS AND UNDER INSTRUMENT PANEL NEAR GEAR HANDLE. REPLACED 4327 BULBS IN GREEN DOWNLOCK ANNUNCIATOR BLOCK AND 2327 BULBS IN GEAR RED UNSAFE ANNUNCIATOR BLOCK. SERVICED HYDRAULIC RESERVOIR TO PROPER LEVEL. PERFORMED WIGGLE TEST  ALL HARNESSES IN WHEEL WELLS TO CHECK FOR CHAFED WIRES. COULD NOT GET BREAKER TO POP. WORK DONE IAW CESSNA CITATION 560 AMM SECTION 32-10-00. COULD NOT DUPLICATE ABOVE MENTIONED DISCREPANCY ON THE GROUND. OPS CHECK SATISFACTORY.
